# SDR DALA2022121508132

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 AFT CARGO SHEAR TIE FOUND CORROSION AT STA 1263 BETWEEN S39L AND S39R. CORRECTIVE ACTION: THE DAMAGED SHEAR TIE REMOVED AND REPLACED AS PER B767-300 SRM 51-40. (2537804)
